# SDR P5CA0000186

- Difficulty date: April 15, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 52,980 hours, 11,966 cycles
- Engine: Pwa JT9D70A
- Engine time: 11,169 hours, 3,000 cycles
- System (JASC): 7250 · Turbine Section
- Part: Flange
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG R FLANGE CRACK AT 05:00 & 06:00 O''CLOCK POSITIONS.  NR 2 ENG COOLING TURBINE CRACKED AT 10:00 O''CLOCK POSITION.  REPAIRED PER EM 72-53-01 REP 24.
